# SDR AALA201804099026

- Difficulty date: April 7, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 24,729 hours, 9,717 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Binds
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. SEAT 14 DEF EMERGENCY SHADE WILL NOT FULLY EXTEND. REMOVED AND REPLACED WINDOW SHADE AT SEAT 14 PER AMM 25-21-12. OPERATIONS CHECK GOOD.
